Hello, all. Due to insurance issues and a fear of needles I continue to deal with, I have been inconsistent with my Rebif use since I started it over a year ago. My New Year\'s resolution is to keep up with it, so I took half a dose last night to get back into the swing of things. And I felt like crap all night and this morning because my body\'s not used to it. I know the flu-like symptms will get worse before they get better as I increase my dosage, but how long will that last? I\'m sure it\'s not the same for everyone, but I welcome ballpark figures to give myself a light at the end of my tunnel so I keep up with the injections. Thanks a bunch.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...